Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
will205

Loss of hair due to taking Vitamin A

Recommended Posts

hmmm... :-k

I got off my hormones and stopped the vitamin A at the same time...so I don't know which was causing my slight hairloss (around my temples).

But the good news is that the hair is growing back!!!!

Share this post


Link to post
Share on other sites
Guest Tracy

I posted a thread similar to your in the prescription acne med forum. Yes, I had considerable hair thinning as a result of Accutane. It's getting better, but it's not the same. My hair has always been super thick, but now it's just not the same. And it's been alittle over three years and it hasn't gotten that much better. It sucks. But my face is clear, just some red marks, hyperpig and a few ice pick and boxcar type scars. All in all I'm happy cause I used to get painful cystic acne.....but I sure wish the hair would thicken up again.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×